# SDR SIMA20150924003

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 32,394 hours, 29,787 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ENGINE DAMAGE FOUND, DUE TO LOST NR 3 TIRE TREAD SEPARATED FROM RT INBD.  R & R NR 3 & 4 MLG TIRE WHEEL ASSEMBLY IAW WC 32-700-11.  PERFORMED INSPECTION, AFTER MLG TREAD FAILURE IAW AMM 5-50-15.  REF AML PG 3951856 ITEM 1, AML 3951857 ITEM 2, NRWC 806 DFW-01984 ITEM 1.  COMPLIED WITH ETN -GN-32-009.
